Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331

    Hand and finger numbness on Jintropin

    Heres the deal I am 3 mos into my Jintropin GH @5-6 iu's a day. My hands and fingers are always tingling especially if I clench my fist. Its really starting to bother me. Funny, because in the beginning I was really skeptical about the quality of my GH because I was not experiencing any hand numbness. Now I have it alot. Anybody else getting this other than when they sleep or first thing in the morning? Any idea what might be causeing this? thanks to all those who take the time to anwer!

  2. #2
    frogg is offline Associate Member
    Join Date
    Dec 2004
    Posts
    158
    i am starting to feel same in my right hand especially nuckles. 5-6iu seems like alot of gh. i am taking 3.3. i have only been on gh for 5weeks.

  3. #3
    odrorir's Avatar
    odrorir is offline Associate Member
    Join Date
    Jul 2004
    Posts
    330
    It is normal on rHGH,
    It is pressure on nerves, I would drop the dose a bit till the numbness goes away.

  4. #4
    frogg is offline Associate Member
    Join Date
    Dec 2004
    Posts
    158
    hey big4nuthin any joint pains in the shoulders. i am starting to feel that also .

  5. #5
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331
    Actually I am getting some joint tenderness in my shoulders, knees and elbows. I thought GH was supposed to help with that. Hhhmmmm.

  6. #6
    bluethunder is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    2,015
    I have it escpecially during bedtime,I need to get up and move my arm to get blood circulating better.

  7. #7
    Duck of Death's Avatar
    Duck of Death is offline Associate Member
    Join Date
    Mar 2004
    Posts
    386
    Quote Originally Posted by big4nuthin
    Heres the deal I am 3 mos into my Jintropin GH @5-6 iu's a day. My hands and fingers are always tingling especially if I clench my fist. Its really starting to bother me. Funny, because in the beginning I was really skeptical about the quality of my GH because I was not experiencing any hand numbness. Now I have it alot. Anybody else getting this other than when they sleep or first thing in the morning? Any idea what might be causeing this? thanks to all those who take the time to anwer!

    ......... Entirely normal when running HGH, especially at those doses. I would cut your dose to 4iu a day for a week and see if there is any improvement. If not, cut again until the sides are tolerable. Did you start at 5-6iu or did you ramp it up?? If you started at this high dose, I am not surprised you got the joint hit. At least you know your Jin is legit!

  8. #8
    Grudge Keeper's Avatar
    Grudge Keeper is offline Associate Member
    Join Date
    Oct 2004
    Location
    Joliet ,IL
    Posts
    210
    It is carpal tunnle syndrom.Mine got really bad @6i.u.s a day.My hands and forearms would tingle go numb and completlly fall asleep much more painfull then the normal pins and needle feeling you would get.The longer I stayed on the worse it got I had to finally stop gh all together.It even then took about 2 1/2 weeks for the problem to disapppear completely.Then i started the GH again @2ius and slowly worked up to 5 with no problems. Hope this helped it took me forever to figure out the problem ,God luck to you.

  9. #9
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by big4nuthin
    Actually I am getting some joint tenderness in my shoulders, knees and elbows. I thought GH was supposed to help with that. Hhhmmmm.
    Agreed. I get that pain as well. Feels kinds like when the eq dried my joints out a couple cycles ago.

    As for hand and wrist pain, I am on 5 ius as well. I found when I reconstituted my 10 iu's with only 1 ml of water, the pain was worse. When I reconstitute with 2 ml's per 10iu's, I have no problems. I have gone back and forth each time to see if it was coincidence, but I am finding anytime I dilet with 2mls instead of 1, the sides go away. As I have never heard of this with anyone else, it could only be me. Try giving it a try.

  10. #10
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331
    Thanks to everyone for the help. I started at 2 iu's worked my way up to 6.5 iu's. Everything was tolerable until I got 3 mos. in. Then the tingling in the hands and arms started getting real bad. I am also noticing my joints are starting to feel tender and I am experienceng some stiffness in the trap and shoulder area. The fat burnind effect is really great, but the muscle building seems to be lagging behind although my shape is improving. Guess i just have to hang in there. I am about to start insulin again so we will see.

  11. #11
    cryptkeeper is offline New Member
    Join Date
    Dec 2004
    Posts
    41
    i have had sides like theses on even 2IU daily. there was a point where i would dread doing chest due to the extreme pain in my shoulder joints. and all the carpel symptoms were there as well. i always had the same sides whether it was 2,3, or 4IU daily 6x per week. if anyone has a solution to this, which i doubt, please chime in...

  12. #12
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Well, I would definitely lower the dose to see if that helps. I ran 3iu's ED for 9 months and though most joint pain went away after a couple of months, it definitely added additional pain in my shoulder. Since I have a bad shoulder, I did an experiment. I didn't do GH for a few days and my shoulder pain almost completely went away. So, I know it definitley added to the pain. Something I have to live with. I had a buddy who got terrible CTS from GH. He switched brands and the pain went away. To me, the pain is worth it.

    I would also try taking Glucosamine to help with some of the joint pain. Seems to help.


    I just started GH again last week. I took Serostim the first go around, this time Jintropin. I will keep everyone updated!
    Last edited by buylongterm; 01-24-2005 at 05:51 PM.

  13. #13
    frogg is offline Associate Member
    Join Date
    Dec 2004
    Posts
    158
    i never had shoulder pain till about 3 days ago. been on gh almost 6weeks now. does this pain go away? i am currently taking 3.3iu ed of jintropin

  14. #14
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Quote Originally Posted by frogg
    i never had shoulder pain till about 3 days ago. been on gh almost 6weeks now. does this pain go away? i am currently taking 3.3iu ed of jintropin
    All of my joint pain went away except in my shoulder.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •